# SDR SWI2025F00400

- Difficulty date: March 7, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N298SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000832
- Aircraft time: 11,542 hours, 9,951 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR R/H SEAT TRACK AT FR 84 TO FR 85 HAS CORROSION (C-CHECK RO 03/23/2024)PERFORMED SEAT TRACK SPLICE REPAIR FOR R/H SEAT TRACK AT FR 84 TO FR 85 REF ETD2022-170-022163 REV B. ADDED WEIGHT OF REPAIR IS 182.6 GRAMS. REPAIR DOES NOT EFFECT WEIGHT AND BALANCE. ASSET# HG3-61241, CAL. DUE- 8/21/25.
